# SDR DALA12014120935

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,250 hours, 47,420 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.937 ON ANGLE BELOW LT VORTILON  AND LOWER FLANGE, FRONT SPAR AT STA XRS 153.5 REF. NRC (T0 266025). VORTILON ANGLE WAS REPAIRED IAW SRM 57-01 FIG 3.
